# SDR 2012FA0000746

- Difficulty date: November 2, 2012
- Submitted: November 6, 2012
- Operation: General aviation
- Aircraft: N425RM
- Make and model: Cessna 425
- Aircraft serial: 4250180
- Aircraft time: 6,496 hours
- Engine: Pwa PT6A60A
- System (JASC): 2800 · Aircraft Fuel System
- Part: Flapper Valve
- Condition: Broken
- Location: Zone 400
- Part time: 6,496 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INTERTIA SEPARATOR LOWER AFT VANE BROKEN.   RT FUEL FILLER FLAPPER VALVE BROKEN.
